MAUDE Adverse Event Report: NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 6791716
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for investigation as product remains in-situ.Radiographic images provided did not confirm the alleged event.Review of the provided surgeon notes identified that 6 months post-operative patient was fused and no broken hardware was observed.No root cause can be identified at this time.Labeling review: "potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component." post-operative warnings: "during the postoperative phase it is of particular importance that the physician keeps the patient well informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration as well as to other complications." product still in-situ.
 
Event or Problem Description
On (b)(6) 2016 patient underwent an anterior cervical discectomy fusion procedure at c5-6 levels.On (b)(6) 2017 during follow up, the patient was experiencing neck and shoulder pain.Radiographs showed no hardware failure and bony in-growth at c5-6.On (b)(6) 2019 radiographs and a ct scan showed one of the screws was broken.

Brand Name
COROENT INTERLOCK SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key9623147
Report Number2031966-2020-00009
Device Sequence Number2922635
Product Code OVE
UDI-Device Identifier00887517362421
UDI-Public887517362421
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6791716
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight58